Properties of solutions in 2+1 dimensions


Hortacsu M., Ozcelik H., Yapiskan B.

GENERAL RELATIVITY AND GRAVITATION, vol.35, no.7, pp.1209-1221, 2003 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 35 Issue: 7
  • Publication Date: 2003
  • Doi Number: 10.1023/a:1024445724029
  • Journal Name: GENERAL RELATIVITY AND GRAVITATION
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1209-1221
  • Istanbul Technical University Affiliated: No

Abstract

We solve the Einstein equations for the 2+1 dimensions with and without scalar fields. We calculate the entropy, Hawking temperature and the emission probabilities for these cases. We also compute the Newman-Penrose coefficients for different solutions and compare them.